# SDR UALA2011070103251

- Difficulty date: July 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 50,769 hours, 6,179 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT UPPER DECK ROW 15 INOPERATIVE.  RELAMPED, OP CHECK NORMAL.
